Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 48, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Aug 28, 2017, 3:05 AM CDT. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2017, 3:05 AM CDT (08:05 UTC)
- Expired
- Aug 30, 2017, 1:00 AM CDT
- In force
- 46 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
870 WHUS74 KBRO 280805 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 305 AM CDT MON AUG 28 2017 ...STRONG WINDS TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS... .TROPICAL STORM HARVEY IS FORECAST TO MOVE SOUTHEAST OVER THE COASTAL WATERS OF THE MIDDLE TEXAS COAST BY LATE TODAY INCREASING THE PRESSURE GRADIENT ACROSS THE LOWER TEXAS COASTAL WATERS. STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP. GMZ130-132-135-281615- /O.NEW.KBRO.SI.Y.0054.170828T1200Z-170829T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 305 AM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS...WEST NORTHWEST AT AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-281615- /O.NEW.KBRO.SC.Y.0048.170828T0805Z-170829T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 305 AM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS...WEST NORTHWEST AT 20 TO 25 KNOTS * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
477 WHUS74 KBRO 281600 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1100 AM CDT MON AUG 28 2017 ...STRONG WINDS TO DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS... .TROPICAL STORM HARVEY IS FORECAST TO MOVE SOUTHEAST OVER THE COASTAL WATERS OF THE MIDDLE TEXAS COAST BY LATE TODAY INCREASING THE PRESSURE GRADIENT ACROSS THE LOWER TEXAS COASTAL WATERS. STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP. GMZ130-132-135-290000- /O.CON.KBRO.SI.Y.0054.000000T0000Z-170829T0300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1100 AM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...WEST NORTHWEST AT AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-290000- /O.CON.KBRO.SC.Y.0048.000000T0000Z-170829T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1100 AM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...WEST NORTHWEST AT 20 TO 25 KNOTS * WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
938 WHUS74 KBRO 282103 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 403 PM CDT MON AUG 28 2017 ...ADVERSE MARINE CONDITIONS AGAIN DUE TO HARVEY... .THE CIRCULATION OF TROPICAL STORM HARVEY ALONG THE UPPER TEXAS COAST IS ONCE AGAIN PRODUCING STRONG WINDS AND ROUGH SEAS FOR THE LOWER TEXAS COASTAL WATERS. THESE ADVERSE MARINE CONDITIONS WILL PERSIST UNTIL SUNSET TUESDAY...AFTER WHICH TIME...HARVEY WILL MOVE FARTHER TO THE NORTHEAST. GMZ130-132-135-290900- /O.EXT.KBRO.SI.Y.0054.000000T0000Z-170830T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 403 PM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...NORTHWEST AT AROUND 20 KNOTS. * BAY CONDITIONS...ROUGH BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-290900- /O.EXT.KBRO.SC.Y.0048.000000T0000Z-170830T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 403 PM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...NORTHWEST AT 15 TO 25 KNOTS * WAVES/SEAS...5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
321 WHUS74 KBRO 290241 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 941 PM CDT MON AUG 28 2017 ...ADVERSE MARINE CONDITIONS AGAIN DUE TO HARVEY... .THE CIRCULATION OF TROPICAL STORM HARVEY ALONG THE UPPER TEXAS COAST IS ONCE AGAIN PRODUCING STRONG WINDS AND ROUGH SEAS FOR THE LOWER TEXAS COASTAL WATERS. THESE ADVERSE MARINE CONDITIONS WILL PERSIST UNTIL SUNSET TUESDAY...AFTER WHICH TIME...HARVEY WILL MOVE FARTHER TO THE NORTHEAST. GMZ130-132-135-290345- /O.CAN.KBRO.SI.Y.0054.000000T0000Z-170830T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 941 PM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. ALTHOUGH THE SMALL CRAFT ADVISORY FOR WINDS FOR THE LAGUNA MADRE HAS BEEN CANCELLED, MARINERS IN SMALL CRAFT WILL STILL NEED TO EXERCISE CAUTION THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. $$ GMZ150-155-170-175-290930- /O.CON.KBRO.SC.Y.0048.000000T0000Z-170830T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 941 PM CDT MON AUG 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WINDS...NORTHWEST AT 15 TO 25 KNOTS * WAVES/SEAS...5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
127 WHUS74 KBRO 290821 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 321 AM CDT TUE AUG 29 2017 ...ADVERSE MARINE CONDITIONS AGAIN DUE TO HARVEY... .THE CIRCULATION OF TROPICAL STORM HARVEY ALONG THE UPPER TEXAS COAST IS ONCE AGAIN PRODUCING STRONG WINDS AND ROUGH SEAS FOR THE LOWER TEXAS COASTAL WATERS. THESE ADVERSE MARINE CONDITIONS WILL PERSIST UNTIL SUNSET TODAY...AFTER WHICH TIME...HARVEY WILL MOVE FARTHER TO THE NORTHEAST. GMZ150-155-170-175-291630- /O.CON.KBRO.SC.Y.0048.000000T0000Z-170830T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 321 AM CDT TUE AUG 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHWEST AT 15 TO 25 KNOTS * WAVES/SEAS...5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
117 WHUS74 KBRO 291441 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 941 AM CDT TUE AUG 29 2017 ...ADVERSE MARINE CONDITIONS AGAIN DUE TO HARVEY... .THE CIRCULATION OF TROPICAL STORM HARVEY ALONG THE UPPER TEXAS COAST IS ONCE AGAIN PRODUCING STRONG WINDS AND ROUGH SEAS FOR THE LOWER TEXAS COASTAL WATERS. THESE ADVERSE MARINE CONDITIONS WILL PERSIST UNTIL SUNSET TODAY...AFTER WHICH TIME...HARVEY WILL MOVE FARTHER TO THE NORTHEAST ALLOWING WINDS AND SEAS TO LOWER. GMZ150-155-170-175-300000- /O.CON.KBRO.SC.Y.0048.000000T0000Z-170830T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 941 AM CDT TUE AUG 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHWEST AT 15 TO 25 KNOTS * WAVES/SEAS...5 TO 7 FEET NEARSHORE...AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS74 KBRO 292110 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 410 PM CDT TUE AUG 29 2017 ...ADVERSE MARINE CONDITIONS FOR A PORTION OF THE COAST... .THE PRESENCE OF TROPICAL STORM HARVEY ALONG THE UPPER TEXAS COAST IS PRODUCING ADVERSE MARINE CONDITIONS FOR A PORTION OF THE LOWER TEXAS COAST. CONDITIONS SHOULD IMPROVE AFTER MIDNIGHT TONIGHT AS HARVEY MOVES FARTHER AWAY. GMZ150-155-292215- /O.CAN.KBRO.SC.Y.0048.000000T0000Z-170830T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 410 PM CDT TUE AUG 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT...MARINERS IN SMALL CRAFT WILL NEED TO EXERCISE CAUTION UNTIL MIDNIGHT TONIGHT. $$ GMZ170-175-300600- /O.EXT.KBRO.SC.Y.0048.000000T0000Z-170830T0600Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 410 PM CDT TUE AUG 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS...NORTHWEST AT 15 TO 20 KNOTS * WAVES/SEAS...5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS74 KBRO 300608 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 108 AM CDT WED AUG 30 2017 ...MARINE CONDITIONS WILL CONTINUE TO IMPROVE... .WINDS AND SEAS WILL CONTINUE TO RELAX OVERNIGHT AS TROPICAL STORM HARVEY MOVES FARTHER AWAY OVER THE NORTHWESTERN GULF WATERS. MUCH IMPROVED MARINE CONDITIONS WILL BE IN PLACE THROUGH THE END OF THE WEEK WITH LIGHT WINDS AND LOW SEAS EXPECTED. GMZ170-175-300715- /O.EXP.KBRO.SC.Y.0048.000000T0000Z-170830T0600Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 108 AM CDT WED AUG 30 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXPIRED THE SMALL CRAFT ADVISORY. ALTHOUGH THE ADVISORY IS NO LONGER IN EFFECT...MARINERS IN SMALL CRAFT WILL NEED TO EXERCISE CAUTION THROUGH THE REMAINDER OF THE OVERNIGHT HOURS. $$ 69
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 12:28 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 28, 12:28 AM CDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Brownsville TX 1228 AM CDT Mon Aug 28 2017 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...VFR conditions expected to prevail. West to northwest winds to continue tonight as TS Harvey continues to drift eastward to our north. Winds may dip briefly overnight, but should remain fairly moderate and gusty at times. The pressure gradient strengthens tomorrow as Harvey shifts slightly further south, with sustained winds of 25 knots and gusts of up to 35 knots possible during the afternoon. && .PREV DISCUSSION... /issued 640 PM CDT Sun Aug 27 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...TS Harvey continues its eastward drift to our north, with banding features continuing to drift in from the northwest. Main forecast issue is winds speeds. Winds have shifted more from the northwest in the past few hours, and should remain west to northwesterly through the next 24 hours. Winds currently starting to gust again, reaching 15G25KTS at times areawide. some slight decreases are possible early tonight, but should remain in the lower teens, with some gusts still developing. Gradient from Harvey deepens slightly in our vicinity as the TS meanders SWWD tomorrow. This will push our winds upwards to near 25 knots at times, with gusts approaching 35 knots during the afternoon. Heat not anticipated to abate tomorrow, with highs still near 100 at the local TAF sites. PREV DISCUSSION... /issued 303 PM CDT Sun Aug 27 2017/ SHORT TERM (Now through Monday): The forecast will be influenced by Harvey. A few rain bands have developed over the adjacent coastal waters as moisture wraps around Harvey, and may also be augmented by Gulf moisture. Slightly drier air is also being pulled around the southwest side of Harvey, which may be limiting convection over land for now. Some moisture in a wave or band may push south toward the ranchlands tonight and Monday, as suggested by the GFS. In the mean time, mid and upper clouds may screen a bit of sun out today, but high temperatures will be toasty in the mid to upper 90s. A few century marks may be achieved as were yesterday. There is plenty of moisture in the column, well over two inches of precipitable water, but the downsloping southwest wind has carved out a layer of drier air near the surface, which will inhibit surface based convection. Not much change for Sunday night with low temps in the 70s, nor for Monday except that high temperatures may be a skosh lower depending on whether additional cloud cover/moisture can work into the CWA from the north. LONG TERM (Tuesday through Sunday):Deep South Texas and Rio Grande Valley will continue to see relative dry and hot conditions through the long term with Tropical Storm Harvey remaining to the north of the region. Models continue to differ in overall solution although GFS has resorted to the general consensus taking Harvey in a more northerly direction instead of the extreme westward movement advertised by the last nights 00Z/06Z runs. Forecast will be trending with the more consistent ECMWF model which ends up much drier and hotter then the GFS middle to the end of the week. The official NHC track of Harvey takes the TS slightly south, about 60 miles then it current location by Tuesday, which more then likely will not impact the RGV all that much beside sending another shot of dry NW to W downsloping winds similar what is current ongoing. Will however keep a low chance of showers mainly for the northern tier counties and the coastal waters Tuesday to cover any feeder bands that may develop, with Harvey temporarily moving over the NW Gulf. As Harvey begins to lift northeast, hopefully by Wednesday, ECMWF suggest (as does the GFS), moisture values dropping even lower with little chance of rain besides over the Gulf waters. The latter half of the week moisture values and pop chances differ considerably with the dry ECMWF taking Harvey farther to the northeast with the GFS indicating Harvey just slowly filling in allowing for a deeper tropical moisture to surge on south winds over the region. As mentioned, will continue to trend with the ECMWF which is drier and Hotter. MARINE:Now through Monday: A moderate offshore, southwest wind will continue as Harvey influences the large scale wind flow. Seas will remain low to moderate. The pressure gradient may increase at times, resulting in stronger southwest winds and possible small craft advisory conditions. This will be true for Monday when winds offshore are forecast to poke above 20 knots. Showers and thunderstorms will be possible at times, as have developed this morning. Tuesday through Friday...As tropical storm Harvey takes a slight southeast dip into the Gulf Tuesday models suggest an uptick in wind and seas. Small Craft advisories if issued for the Gulf waters Monday night could linger into Tuesday. The official NHC track begins to show Harvey finally moving northeast Wednesday and weakening into the Depression Thursday and Friday which will allow for wind and seas to gradually lower. Can not rule out a band of showers/thunderstorms Tuesday and Tuesday night with just a few lingering into Wednesday. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 58/69
Hazardous weather outlook, Aug 27, 3:51 PM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 351 PM CDT Sun Aug 27 2017 TXZ248>257-282100- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 351 PM CDT Sun Aug 27 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...This Afternoon and Tonight There is a moderate risk of rip currents at area beaches. .DAYS TWO THROUGH SEVEN...Monday through Saturday An elevated rip current risk will be possible through the entire week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-282100- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 351 PM CDT Sun Aug 27 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small craft advisory conditions will be possible on the Gulf Monday and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 3:05 AM CDT | Small Craft Advisory for Winds | BRO | 19 hr |
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.